MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3560
Medical Device Problem Codes Entrapment of Device (1212); Defective Device (2588); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr got stuck on wire.A rotawire guidewire was selected for use and was dressed with a wet compress upon unpacking.The rotawire guidewire and rotapro device were used together during the procedure.During pullback of the devices, it was difficult to track the rotapro burr on the guidewire and the wire appeared blunt.The rotawire was removed manually and in dynaglide mode.The rotawire guidewire was removed intact and the procedure was able to be completed with the same rotapro device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter telephone: (b)(6).Device evaluated by manufacturer: the rotawire: ic device was returned for investigation.Visual and microscopic investigation confirmed the spring tip was observed to be bent and stretched.
 
Event or Problem Description

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17475400
Report Number2124215-2023-41879
Device Sequence Number12598044
Product Code MCX
UDI-Device Identifier08714729144168
UDI-Public08714729144168
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model Number3560
Device Catalogue Number3560
Device Lot Number0030922012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown